| Model Number |
MT22949 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017 the receiver had no audio output.No additional event or patient information is available.No product was provided for evaluation.The complaint confirmation of no audio output could not be determined.A root cause could not be determined.